|eGFR follow up/update
Dec 4, 2010
Hi, I just asked about low GFR of 48. I noticed in another post that BUN and Creatinine are also important to Kidney function, so here are those numbers Creatinine, Serum: 1.55 H mg/dL which is high and BUN: 21 mg/dL. Also BUN/Creatinine Ratio of 14, which is normal. Can you help me make sense of this?
| Response from Dr. Holodniy
The HIV meds you are currently on should cause less kidney issues not more. Given your GFR was better before and now has decreased along with an increased creatinine, it is time to look at other potential causes of kidney problems (other meds or medical conditions). If that all turns up negative, then you may need to readjust your meds again.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.